Best Childrens Acetaminophen. Reviews July, 2020

Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz

Search only Tylenol brand name
Children's Tylenol Oral Suspension Medicine with Acetaminophen, Cherry, 4 fl. oz

Current price: 5.97 USD


Check price and availability


Height: 5.1 Inches

Length: 1.8 Inches

Width: 2 Inches

Weight: 0.04 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Search only Tylenol brand name
Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Current price: 8.77 USD

Saving: $1.19 (12%)


Check price and availability


Height: 4.921 Inches

Length: 1.457 Inches

Width: 2.244 Inches

Weight: 0.2 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one

More Info

Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, Wild Berry, 30 ct

Search only Tylenol brand name
Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, Wild Berry, 30 ct

Current price: 7.4 USD

Saving: $2.89 (28%)


Check price and availability


Height: 3.58 Inches

Length: 1.34 Inches

Width: 4.02 Inches

Weight: 0.01 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms

More Info

GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce, Acetaminophen 160 mg per 5 mL, Effective and Safe Pain Reliever and Fever Reducer for Children

Search only Good Sense brand name
GoodSense Children's Pain & Fever Oral Suspension, Bubble Gum Flavor, 4 Fluid Ounce, Acetaminophen 160 mg per 5 mL, Effective and Safe Pain Reliever and Fever Reducer for Children

Current price: 5.31 USD


Check price and availability


Height: 5.125 Inches

Length: 2.03125 Inches

Width: 2 Inches

Weight: 0.425 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension

More Info

GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Search only Good Sense brand name
GoodSense Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children

Current price: 4.13 USD


Check price and availability


Height: 5.125 Inches

Length: 2 Inches

Width: 2.03125 Inches

Weight: 0.42 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Search only Wellness Basics brand name
Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid, Grape, 4 Fluid Ounce

Current price: 4.54 USD


Check price and availability


Height: 5 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.38 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever

More Info

Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Search only Tylenol brand name
Children's Tylenol Chewables, Acetaminophen for Pain & Fever Relief, Bubble Gum, 24 ct

Current price: 5.97 USD


Check price and availability


Height: 2 Inches

Length: 2.05 Inches

Width: 2.85 Inches

Weight: 0.059 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count bottle of Children's Tylenol Chewable Tablets with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, Ibuprofen-Free

Search only Rite Aid brand name
Rite Aid Children's Pain Relief Chewable Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years Old | Alcohol-Free, Aspirin-Free, Ibuprofen-Free

Current price: 5.99 USD


Check price and availability


  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count bottle of Children's Tylenol Chewable Tablets with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

More Info

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Search only Amazon Basic Care brand name
Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Current price: 2.88 USD


Check price and availability


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 0.425 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count bottle of Children's Tylenol Chewable Tablets with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension

More Info

Little Remedies Children's Fever & Pain Reliever | Grape | 4 FL OZ | 2 Pack

Search only Little Remedies brand name
Little Remedies  Children's Fever & Pain Reliever | Grape  | 4 FL OZ | 2 Pack

Current price: 11.11 USD


Check price and availability


Height: 5 Inches

Length: 4 Inches

Width: 2 Inches

Weight: 0.84 Pounds

  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are available in a kid-friendly fruity Wild Berry flavor
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • 30-count of Children's Tylenol Dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • GRAPE FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Fever Reducer
  • Pain Reliever
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count bottle of Children's Tylenol Chewable Tablets with bubble gum flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in Children’s Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free
  • relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL Compare to the active ingredient in Children's Tylenol Oral Suspension
  • 4 FL OZ of grape flavored pain reliever; 2 pack
  • Contains Accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion
  • No artificial sweeteners, flavors, or dyes; paraben, gluten, and alcohol free; no high fructose corn syrup or saccharin
  • Acetaminophen (160mg / 5mL) safe and effective relief for children 2-11
  • Brings down your little one’s fever and relieves minor aches and pains that may be associated with the common cold, flu, headache, sore throat or toothache.

More Info

1    2    3    4    5    6    7    8    9    10